# SDR ABXA9600390

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee
- Part number: 591142717
- Condition: Reqd Trim
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THAT WHEN REPLACING THE AFT PRESSURE BULKHEAD LOWER TEE, THERE WAS A REQUIREMENT TO TRIM 1.0 INCH FROM THE TEE SECTION VERTICAL LEG.  REPAIRED THE AFT PRESSURE BULKHEAD LOWER TEE IAW ABX REA D953-13901-MR.
